# SDR AWXA0001334

- Difficulty date: February 14, 2001
- Submitted: February 19, 2001
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 35,926 hours, 20,648 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 28410
- Part serial: 116
- Condition: Failed
- Location: Ee Bay
- Part time: 35,926 hours, 20,648 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B, A

## Discrepancy

DIVERTED FLIGHT - 2/4/01 - EN ROUTE SJC TO PHX, FL 290 ACFT EXPERIENCED A RAPID DEPRESSURIZATION; ALT ALERT HORN SOUNDED 10000 FT, CLIMBING 2000-3000 FPM; OXYGEN MASKS DEPLOYED, RAPID DESCENT MADE; UNEVENTFUL LANDING AT FAT.  TECHS SENT FROM PHX TO TROUBLESHOOT.  DURING PRESS TEST, EQUIP COOLING EXHAUST VALVE FAILED; ALL OTHER CHECKS GOOD.  REPLACED EQUIP COOLING VALVE, FERRIED TO PHX FOR REPLACEMENT OF USED OXYGEN GENERATORS, REPACKING OF OXYGEN MASKS.  DURING THE FLIGHT TO PHX THE PRESSURIZATION SYSTEM OPERATED NORMALLY.  CABIN PRESSURE REPLACED, PRECAUTION.  TWO MASK FAILED TO DROP (FWD F/A & ROW 23 RT). REPLACEMENT OF PASSENGER OXYGEN GENERATOR AND ALL FUNCTIONED NORMALLY.
